# SDR DL757090013

- Difficulty date: January 4, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 33,829 hours, 14,597 cycles
- Engine: Pwa PW2037
- Engine time: 63,270 hours, 30,309 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Nr 2 Engine
- Part time: 63,270 hours, 30,309 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB OUT PASSING 11000 FT HAD RT ENGINE FAILURE.  FOUND METAL ON MGB CHIP DETECTOR REMOVED PMA STATOR FOUND DAMAGE ON STATOR AND ROTOR ASSY.  INSTALLED  BOROPLUGS AND TURNING PAD COVER PER AMM.  REMOVED MAIN AND ANGLE GEARBOXES PER E/M, OK TO INSTALL MAIN AND ANGLE GEARBOX.  INSTALLED MAIN AND ANGLE GEARBOX PER E/M.  INSTALLED TOWERSHAFT COVER PER E/M.  PERFORMED T 5 MAIN GEARBOX.  REPLACED TEST PER MM ALL CHECK GOOD.
